This website contains parental reports of injury/death from the CDC childhood vaccine schedule pre-Covid.
To see the injury/death from Covid shots --over 650,000 deaths in the US alone-- see Virus-Hoax.com
To see the newest stories being collected now on the Vax-unVax tour, see Childrens Health Defense
April Bowen wrote: My previously unvaccinated daughter was given a TDaP in the ER when she was 12 years old, without my consent (She'd been injured on a sledding hill, was bleeding profusely and they gave it to her while I was parking the car!). Anyway, she developed an autoimmune disease after that, where the body attacks it's own platelets, called Idiopathic Thrombocytopenia Purpura (ITP)-it's very serious. It also used to be fairly rare, but has seen a huge increase in the last decade, and is a recognized vaccine injury on the Table of Injuries. Anyway, because her platelets were so dangerously low (140k to 400k is normal, and hers were as low as 3k. Anything below 20k is a potentially fatal risk.), we had to accept their treatments, which back then were Prednisone, WinRho (similar to RhoGram), Taking out the spleen or IVIG. I outright refused Prednisone and removing any organs. She had anaphylaxis to her first dose of WinRho, which they had insisted had zero side effects (same drug, now has a Black Box warning!). So, that pretty much left us with IVIG. My daughter received IVIG, once a week for 6 months. There was some sort of special program at Children's that paid for all of her treatment-we never paid a dime. (I now suspect it was some sort of study, perhaps, because frankly, it never did one thing for my daughter, other than to make her very, very sick. It doesn't make any sense to keep giving something that is SO expensive, when it would only barely raise her platelet count for a few days, and they would be back down below 10k each week.) The very first IVIG, they accidentally sent us a bill and it was literally $13,000-just for the infusion bag!! That did not include the hospital costs or the staff. Clearly, someone is profiting off of this, in my mind! I feel so guilty for making my daughter endure this for months, but this was back before I had a computer or knew how to use one, and they told me next to nothing about her illness-only that it just spontaneously happened in some kids and that it definitely had nothing to do with that vaccine that she got! (Although, why was that one of the things they asked about?). For my daughter, it was like going through chemo. She would be sick as a dog for 4 days afterwards-vomiting, nausea, dry heaving, killer headaches, total exhaustion, fever and chills. It was like she was having the worst flu ever, every single week. She felt horrible and her behavior reflected it! The only reason we finally stopped is because the last time we went in, there was a new nurse who was too lazy to order whatever it was they put into her IV to keep her from having another anaphylactic reaction. She just said she'd give her extra oral Benadryl and Tylenol. We argued for 15 minutes about it, but she flat out refused. Four minutes into the infusion, my daughter went into anaphylactic shock again, essentially dying on the table. She had zero blood pressure, coded and she was unconscious and unresponsive for nearly 2 hours. I was told to call my family. My husband brought homeopathic Apis to me, and she woke up, 10 minutes after giving it. We said never again. I treated her homeopathically, and in 4 days, her platelets went up to 411k and she has been in remission for 14 1/2 years, now. Since then, I've lost count of how many other ITP patients I've been able to help with homeopathy. As IVIG is very commonly given for ITP, I've heard many others who had similar results. A couple of them had their child get Hepatitis B from IVIG. A few suspect that their children got Lyme from it. It's a blood product made from over a thousand different people. For me, the risks are not worth taking.
ITP is officially acknowledged to be caused by certain vaccines: Hep B, MMR and the Swine Flu shot, if it occurs within a certain timeframe. However, DTaP, TDaP and TD should all be included, IMO, after hearing from over a hundred different people that their platelets plummeted after a vaccination. I have several friends who have been awarded medical compensation, though they make it so hard and won’t get the money until the child turns 18, and even then, there are limitations on how they’re allowed to spend the money. It’s so unfair! It can devastate a family, financially. In truth, any vaccine, nearly any OTC or prescription remedy can cause ITP. If you look at the PDR of almost any medication, you will find “thrombocytopenia” listed as a possible side effect. Ironically, all the pretreatments they give prior to receiving IVIG, to help prevent reactions (Benadryl, Tylenol, Prednisone), all List thrombocytopenia as a side effect! As with any other autoimmune disease, I find that treating the patient constitutionally is the best approach, as then the body corrects things itself.
The tetanus vaccine causes a new disease known both as Hughes syndrome and antiphospholipid syndrome (APS). It’s an autoimmune condition that can attack any part of the body, though is best noted for heart attacks and killing fetuses. It’s likely that APS will become more common with the new generation of vaccine adjuvants now being produced.
The sufferers of (APS) are mostly women, and its diagnosis is often made as a result of multiple pregnancy losses. As is typical of new diseases, research is focused on finding a genetic cause, in spite of the fact that the connection with vaccines is well known and documented.
As the name implies, APS is a condition in which phospholipids, natural and necessary substances required by every part of the body, is seen as an infectious agent by the immune system. So, this substance that exists in every cell becomes subject to attack. Symptoms include:
APS can also be diagnosed—more accurately, misdiagnosed—as lupus erythematosus, which is another vaccine-induced condition.
Full article by Heidi Stevenson